# SDR IPXA2025031314196

- Difficulty date: March 1, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Zone 600 K Flap
- Component: K Flap
- Component part number: A5351020701100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN,  RH WING KRUEGER FLAP NOTED IG CORROSION.   INSTALLED RH WING KRUEGER FLAP IAW AMM 27-87-11-0401.
